| Model Number |
A1602 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of investigation.
Event or Problem Description
Procedure performed: ni.The clip remained blocked in the open position when the surgeon wanted to clamp the mammary artery.Clinical consequence: none.This incident took place at the ctcv block on (b)(6) 2020 and on (b)(6) 2020.Original : le clip est resté bloqué en position ouverte lorsque le chirurgien a voulu clamper l'artère mammaire.Conséquence clinique : aucune.Cet incident a eu lieu au bloc ctcv le (b)(6) 2020 et le (b)(6) 2020.Intervention: ni.Patient status: clinical consequence: none.
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable be performed and the complainant¿s experience could not be replicated or confirmed.Based on the event description and previous events that were reported to applied, it is likely that the reported event was caused by interference between the male and female jaw components.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical has recently implemented process enhancements intended to further minimize the potential for this type of event to occur.
Event or Problem Description
The clip remained blocked in the open position when the surgeon wanted to clamp the mammary artery.Clinical consequence: none.This incident took place at the ctcv block on (b)(6) 2020 and on (b)(6) 2020.Original : le clip est resté bloqué en position ouverte lorsque le chirurgien a voulu clamper l'artère mammaire.Conséquence clinique : aucune.Cet incident a eu lieu au bloc ctcv le (b)(6) 2020 et le (b)(6) 2020.Clinical consequence: none.